# SDR GAIA03019OP

- Difficulty date: June 19, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT IAG, IT WAS DISCOVERED THAT THE CAPTAINS SLIDING WINDOW WOULD NOT CLOSE.  ADJUSTED CAPTAINS SLIDING WINDOW PER 727 AMM CH 56-12-11.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
